# SDR CALA2024041601106

- Difficulty date: April 10, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 82,030 hours, 33,911 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Rh Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR 16 UPPER DOUBLE JOGGLE AREA, HOLE ''C'' HAS A CRACK INDICATION IN FRAME LAYER, 8 O''CLOCK POSITION, 30% SCREEN HEIGHT. GENERA TED BY V892444 ON HAECO LCQ NR 9296216/20216 E C WITH DIAMETER OF 0.3116" BUSHING REPAIR PERFORMED PER SRM 53-11-12-300-012 AS DIRECTE D BY AIRBUS. REPAIR REQUIRES RECHECK PER SRI 53-11-12-205-008 TA BLE 001 AT 6800FC TRIM TIME OF REPAIR, AND EVERY 5900FC THEREAFT ER FOR REPAIR BUSH DIAMETER UP TO .35INCHES. TOMC APPROVED: QC REVIEWED TOMC APPROVED: QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
